# SDR ASAA11510613

- Difficulty date: November 2, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 19,373 hours, 5,879 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL.  LIGHT STAYS OFF AFTER RESET.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST IAW M/M 21 61 00 700 806 002.  FOUND RT CONTROLLER SHOWING RAM AIR ACR FAILURE.  PERFORMED VERIFY AND RESET.  NO RT PACK LIGHT ON RECALL NOW.  RAN RT PACK PER M/M TASK 21 53 00 810 804 FOR INITIAL EVALUATION.  UNABLE TO DUPLICATE.
